# SDR SIMA20130624004

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 34,241 hours, 31,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521722025
- Condition: Corroded
- Location: 17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND STRINGER 17R CORRODED.  ACFT REMOVED FROM SERVICE.  R & R STRINGER 17R IAW EO EM-53MR-2147.    ACFT RETURNED TO SERVICE.
